Gleb Koshevoy
Gleb Koshevoy
IITP RAN
Подтвержден адрес электронной почты в домене cemi.rssi.ru
НазваниеПроцитированоГод
Zonoid trimming for multivariate distributions
G Koshevoy, K Mosler
The Annals of Statistics 25 (5), 1998-2017, 1997
1491997
Discrete convexity and equilibria in economies with indivisible goods and money
V Danilov, G Koshevoy, K Murota
Mathematical Social Sciences 41 (3), 251-273, 2001
1282001
Multivariate gini indices
GA Koshevoy, K Mosler
Journal of Multivariate Analysis 60 (2), 252-276, 1997
1021997
The Lorenz zonoid of a multivariate distribution
G Koshevoy, K Mosler
Journal of the American Statistical Association 91 (434), 873-882, 1996
981996
Multivariate lorenz majorization
G Koshevoy
Social Choice and Welfare 12 (1), 93-102, 1995
861995
Choice functions and abstract convex geometries
GA Koshevoy
Mathematical social sciences 38 (1), 35-44, 1999
791999
Lift zonoids, random convex hulls and the variability of random vectors
G Koshevoy, K Mosler
Bernoulli 4 (3), 377-399, 1998
701998
Discrete convexity and unimodularity—I
VI Danilov, GA Koshevoy
Advances in Mathematics 189 (2), 301-324, 2004
562004
The α-MEU model: A comment
J Eichberger, S Grant, D Kelsey, GA Koshevoy
Journal of Economic Theory 146 (4), 1684-1698, 2011
542011
The Lorenz zonotope and multivariate majorizations
G Koshevoy
Social Choice and Welfare 15 (1), 1-14, 1997
441997
Gross substitution, discrete convexity, and submodularity
VI Danilov, GA Koshevoy, C Lang
Discrete Applied Mathematics 131 (2), 283-298, 2003
422003
Zonoid data depth: Theory and computation
R Dyckerhoff, K Mosler, G Koshevoy
COMPSTAT, 235-240, 1996
421996
Cores of cooperative games, superdifferentials of functions, and the Minkowski difference of sets
VI Danilov, GA Koshevoy
Journal of Mathematical Analysis and Applications 247 (1), 1-14, 2000
382000
Distributive lattices and products of capacities
GA Koshevoy
Journal of Mathematical Analysis and Applications 219 (2), 427-441, 1998
311998
On maximal weakly separated set-systems
VI Danilov, AV Karzanov, GA Koshevoy
Journal of Algebraic Combinatorics 32 (4), 497-531, 2010
302010
On the existence of a technical efficiency criterion
AV Dmitruk, GA Koshevoy
Journal of Economic Theory 55 (1), 121-144, 1991
301991
The Tukey depth characterizes the atomic measure
GA Koshevoy
Journal of Multivariate Analysis 83 (2), 360-364, 2002
282002
Discrete convexity and Hermitian matrices
VI Danilov, GA Koshevoy
Trudy Matematicheskogo Instituta imeni VA Steklova 241, 68-89, 2003
272003
Plücker environments, wiring and tiling diagrams, and weakly separated set-systems
VI Danilov, AV Karzanov, GA Koshevoy
Advances in Mathematics 224 (1), 1-44, 2010
222010
Mathematics of Plott choice functions
V Danilov, G Koshevoy
Mathematical Social Sciences 49 (3), 245-272, 2005
222005
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20